# SDR DALA2014063003912

- Difficulty date: June 29, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4R BS 1437.   DAMAGE REMOVED IAW SRM 53-02 AND 53-05.  NEW LONGERON SECTION AND SPLICE WERE DRILLED AND ADJUSTED IAW SRM 51-10-4.  NEW SECTION LONGERON AND SPLICE WERE TREATED IAW SRM 51-10-3, PAR 14.21 NEW LONGERON SECTION AND SPLICE WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
